DOI QR코드

DOI QR Code

ON DERIVATIONS IN NONCOMMUTATIVE SEMIPRIME RINGS AND BANACH ALGEBRAS

  • Published : 2005.11.01

Abstract

Let R be a noncommutative semi prime ring. Suppose that there exists a derivation d : R $\to$ R such that for all x $\in$ R, either [[d(x),x], d(x)] = 0 or $\langle$$\langle(x),\;x\rangle,\;d(x)\rangle$ = 0. In this case [d(x), x] is nilpotent for all x $\in$ R. We also apply the above results to a Banach algebra theory.

References

  1. M. Bresar, Derivations of noncommutative Banach algebras II, Arch. Math. 63 (1994), 56-59 https://doi.org/10.1007/BF01196299
  2. B. E. Johnson and A. M. Sinclair, Continuity of derivations and a problem of Kaplansky, Amer. J. Math. 90 (1968), 1067-1073 https://doi.org/10.2307/2373290
  3. B. D. Kim, Derivations of semiprime rings and noncommutative Banach algebras, Commun. Korean Math. Soc. 17 (2002), 607-618 https://doi.org/10.4134/CKMS.2002.17.4.607
  4. B. D. Kim, On the derivations of semiprime rings and noncommutative Banach algebras, Acta Math. Sinica 16 (2000), no. 1, 21-28 https://doi.org/10.1007/s101149900020
  5. M. Mathieu, Where to find the image of a derivation, Banach Center Publ. 30 (1994), 237-249 https://doi.org/10.4064/-30-1-237-249
  6. A. M. Sinclair, Automatic continuity of linear operators, London Math. Soc. Lecture Note Ser. 21 (1976)
  7. I. M. Singer and J. Wermer, Derivations on commutative normed algebras, Math. Ann. 129 (1955), 260-264 https://doi.org/10.1007/BF01362370
  8. M. P. Thomas, The image of a derivation is contained in the radical, Ann. of Math. 128 (1988), 435-460 https://doi.org/10.2307/1971432
  9. J. Vukman, A result concerning derivations in noncommutative Banach algebras, Glasg. Math. J. 26 (1991), 83-88
  10. J. Vukman, Centralizers on semiprime rings, Comment. Math. Univ. Carolin. 42 (2001), no. 2, 237-245

Cited by

  1. Generalized derivations on Lie ideals in prime rings vol.65, pp.1, 2015, https://doi.org/10.1007/s10587-015-0167-4
  2. An identity with generalized derivations on lie ideals, right ideals and Banach algebras vol.62, pp.2, 2012, https://doi.org/10.1007/s10587-012-0039-0
  3. Generalized Derivations of Rings and Banach Algebras vol.41, pp.3, 2013, https://doi.org/10.1080/00927872.2011.642043
  4. Engel conditions of generalized derivations on Lie ideals and left sided ideals in prime rings and Banach Algebras vol.27, pp.7-8, 2016, https://doi.org/10.1007/s13370-016-0418-z
  5. Generalized derivations with power values in rings and Banach algebras vol.21, pp.2, 2013, https://doi.org/10.1016/j.joems.2013.01.001
  6. On prime and semiprime rings with generalized derivations and non-commutative Banach algebras vol.126, pp.3, 2016, https://doi.org/10.1007/s12044-016-0287-2
  7. On Lie Ideals with Generalized Derivations and Non-commutative Banach Algebras vol.40, pp.2, 2017, https://doi.org/10.1007/s40840-017-0453-4
  8. Derivations with Power Values on Lie Ideals in Rings and Banach Algebras vol.56, pp.2, 2016, https://doi.org/10.5666/KMJ.2016.56.2.397